BibTeX record journals/oms/ZornS14

download as .bib file

@article{DBLP:journals/oms/ZornS14,
  author       = {Keith Zorn and
                  Nikolaos V. Sahinidis},
  title        = {Global optimization of general non-convex problems with intermediate
                  bilinear substructures},
  journal      = {Optim. Methods Softw.},
  volume       = {29},
  number       = {3},
  pages        = {442--462},
  year         = {2014},
  url          = {https://doi.org/10.1080/10556788.2013.783032},
  doi          = {10.1080/10556788.2013.783032},
  timestamp    = {Thu, 24 Sep 2020 11:26:15 +0200},
  biburl       = {https://dblp.org/rec/journals/oms/ZornS14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics